MAUDE Adverse Event Report: INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Codes No Flow (2991); Unexpected Shutdown (4019)
Health Effect - Clinical Codes Cyanosis (1798); Low Oxygen Saturation (2477); Confusion/ Disorientation (2553)
Date of Event 11/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unit was returned for evaluation on 25-nov-2025.The return reason of oxygen error is confirmed since zeolite dust existed in the unit, which was possibly caused by the breakdown of the zeolite particles.This occurs when the zeolite rubs against one another.Over time this can lead to multiple errors.This dust is so fine it can escape the column frits and contaminate the muffler with zeolite dust.
 
Event or Problem Description
It was reported that the patient's stationary unit stopped working.It was beeping and there was a fine white dust coming from the unit.As a result, the patient's oxygen saturation levels had dropped significantly causing their fingers to turn blue and causing them to feel disoriented.They were unable to access their backup portable unit, however the patient's son provided a backup oxygen source to ensure the patient got enough oxygen.The patient did not have to go the hospital nor did they have to contact emergency services.The patient has received a replacement unit and it is working well for them.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key23729298
Report Number3004672275-2025-00176
Device Sequence Number10615511
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown